RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 307–308 (Mi dan34379)  

CYBERNETICS AND THE REGULATION THEORY

A certain property of periodic motions of a single-circuit nonlinear pulse system with an integrating network

A. S. Alekseev

Scientific-Research Physicotechnical Institute at the Gor'kii State University

Full text: PDF file (293 kB)

Bibliographic databases:
UDC: 62-504.533
Presented: Б. Н. Петров
Received: 08.05.1968

Citation: A. S. Alekseev, “A certain property of periodic motions of a single-circuit nonlinear pulse system with an integrating network”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 307–308

Citation in format AMSBIB
\Bibitem{Ale69}
\by A.~S.~Alekseev
\paper A certain property of periodic motions of a single-circuit nonlinear pulse system with an integrating network
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 307--308
\mathnet{http://mi.mathnet.ru/dan34379}
\zmath{https://zbmath.org/?q=an:0184.18401}


Linking options:
  • http://mi.mathnet.ru/eng/dan34379
  • http://mi.mathnet.ru/eng/dan/v184/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019